# SDR CA070115015

- Difficulty date: January 12, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cessna 401
- Aircraft time: 14,676 hours
- Engine: Cont TSIO520E
- Propeller: Mcauly 3AF32C*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 50110131
- Condition: Loose
- Location: Mlg Gearbox
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED LANDING GEAR ROUTINE INSPECTION, LANDING GEAR ACTUATOR GEARBOX MOUNTING BOLTS (3) FOUND MISSING AND REMAINING (1) BOLT FOUND SHEARED.  EMERGENCY GEAR OPERATION ATTEMPTED TO RELOCATE GEAR. EMERGENCY OPERATION INHIBITED DUE TO IMPROPER GEARBOX ALIGNMENT.  GEAR REPOSITIONED AND GEARBOX AND LANDING GEAR SYSTEM INSPECTED FOR CONDITION.  NEW MOUNTING BOLTS INSTALLED AND GEAR SYSTEM NORMAL AND EMERGENCY TESTED SERVICEABLE. (TC NR 20070115015)
